MAUDE Adverse Event Report: Spectranetics Corporation LLD EZ Lead Locking Device; Stylet, Catheter

Spectranetics Corporation LLD EZ Lead Locking Device; Stylet, Catheter
Model Number 518-067
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury

Brand Name
LLD EZ Lead Locking Device
Common Device Name
Stylet, Catheter
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50937874
Report Number3007284006-2026-00463
Device Sequence Number13143148
Product Code DRB
UDI-Device Identifier00813132023065
UDI-Public(01)00813132023065(17)280325(17)280325(10)0303740087
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-067
Device Catalogue Number518-067
Device Lot Number0303740087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient RaceAsian